# SDR IXKA960033

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND L1 DOOR PORTABLE EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED INOP BATTERY POWER PACK.  OPS CHECK OK.  (M)
